# SDR CA080922006

- Difficulty date: September 15, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 29,361 hours
- Engine: Ge CF343A1
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 78279015
- Condition: Odor
- Location: Left
- Part time: 13,244 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) ON FINAL APPROACH, SMOKE SMELL IN FLIGHT DECK.  AT THE SAME TIME UNABLE TO CONTROL LT PACK IN AUTO OR MANUAL MODE.  ALSO DISPLAY FAN OR AIR IN FAN MAKING GRINDING NOISE.  BOTH FANS PLACED IN FLT ALTN MODE AND SMOKE STOPPED.
